# SDR MALA070172

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 20,739 hours, 22,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 252-275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE N4K CHECK, THE PASSENGER DOOR CUT-OUT REINFORCEMENT DOUBLER WAS FOUND SEVERELY CORRODED FROM FS 252-275, SL1522 TO JUST BELOW SL1523.  THE DISCREPANCY WAS TRANSFERRED TO MM01 PG. 1688720.  AIRCRAFT FERRIED TO VENDOR FOR REPAIR IAW SAAB REPAIR STATEMENT 340SDS013342.
